# SDR SWAA2021042866237

- Difficulty date: April 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 75,025 hours, 44,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE INOP / REPLACED AFT MEGAPHONE BATTERIES REF AMM 25-68-00. OPS CHECK GOOD.
